RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2012, Volume 230, Issue 2, Pages 493–530 (Mi admat12)  

Homological mirror symmetry for curves of higher genus

A. I. Efimov

Steklov Mathematical Institute of RAS, Gubkin str. 8, GSP-1, Moscow 119991, Russia

Funding Agency Grant Number
Dynasty Foundation
Simons Foundation
Ministry of Education and Science of the Russian Federation NSh-5139.2012.1
11.G34.31.0023
The author was partially supported by “Dynasty” Foundation, Simons Foundation, RFBR grant NSh-5139.2012.1, and by AG Laboratory HSE, RF government grant, ag. 11.G34.31.0023.


DOI: https://doi.org/10.1016/j.aim.2012.02.022


Bibliographic databases:

Received: 18.01.2011
Accepted:27.02.2012
Language:

Linking options:
  • http://mi.mathnet.ru/eng/admat12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019